# SDR AALA202310035340

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A320*
- Aircraft serial: 7541
- Aircraft time: 19,485 hours, 7,706 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT A BURNING PLASTIC SMELL FROM GALLEY OVENS. MAINTENANCE FOUND THE FORWARD LEFT HAND OVEN TO HAVE A BURNT SUBSTANCE ON BOTTOM OF THE OVEN AND REPLACED IT PER AMM 25-35-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
